MathSciNet Relay Station
MathSciNet bibliographic data
MR1120436 13J25 (13A18 14P05)
Marshall, Murray Orderings and real places on commutative rings. J. Algebra 140 (1991), no. 2, 484–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement